A Note on Some Diophantine Equations

Authors

  • Hilal Basak Ozdemir Mathematics Department, Sakarya University Sakarya, Turkey
  • Refik Keskin Sakarya University

DOI:

https://doi.org/10.11113/matematika.v31.n1.745

Abstract

In this study, we solve the equations (x+y+1)²=5xy, (x+y-1)²=5xy, and (x-y+1)²=5xy. We find all positive integer solutions of these equations in terms of Fibonacci and Lucas sequences. By using the solutions of these equations we give all positive integer solutions of the equations x²+y²-3xy+x=0, x²+y²-3xy-x=0, and x²+y²-7xy-x=0. Moreover, it is shown that the equation x²+y²-7xy+x=0 has no positive integer solutions.

Downloads

Published

2015-07-28

How to Cite

Ozdemir, H. B., & Keskin, R. (2015). A Note on Some Diophantine Equations. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 31(1), 59–61. https://doi.org/10.11113/matematika.v31.n1.745

Issue

Section

Articles